General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Izv. RAN. Ser. Mat.:

Personal entry:
Save password
Forgotten password?

Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 6, Pages 1297–1324 (Mi izv3055)  

This article is cited in 18 scientific papers (total in 18 papers)

A reduction principle in the theory of stability of motion

V. A. Pliss

Full text: PDF file (2290 kB)

Bibliographic databases:
Received: 27.12.1963

Citation: V. A. Pliss, “A reduction principle in the theory of stability of motion”, Izv. Akad. Nauk SSSR Ser. Mat., 28:6 (1964), 1297–1324

Citation in format AMSBIB
\by V.~A.~Pliss
\paper A~reduction principle in the theory of stability of motion
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 6
\pages 1297--1324

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, “Lectures on bifurcations in versal families”, Russian Math. Surveys, 27:5 (1972), 54–123  mathnet  crossref  mathscinet  zmath
    2. A. N. Shoshitaishvili, “Bifurcations of topological type at singular points of parametrized vector fields”, Funct. Anal. Appl., 6:2 (1972), 169–170  mathnet  crossref  mathscinet  zmath
    3. V. S. Afraimovich, L. P. Shilnikov, “On attainable transitions from Morse–Smale systems to systems with many periodic motions”, Math. USSR-Izv., 8:6 (1974), 1235–1270  mathnet  crossref  mathscinet  zmath
    4. A. V. Babin, M. I. Vishik, “Spectral and stabilized asymptotic behaviour of solutions of non-linear evolution equations”, Russian Math. Surveys, 43:5 (1988), 121–164  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. P. Seibert, “The reduction principle in stability theory of dynamical and semidynamical systems”, Math. Notes, 56:3 (1994), 972–977  mathnet  crossref  mathscinet  zmath  isi
    6. D. V. Anosov, “On the contribution of N. N. Bogolyubov to the theory of dynamical systems”, Russian Math. Surveys, 49:5 (1994), 1–18  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. A. M. Samoilenko, “N. N. Bogolyubov and non-linear mechanics”, Russian Math. Surveys, 49:5 (1994), 109–154  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. A. T. Il'ichev, “Solitary waves in a cold plasma”, Math. Notes, 59:5 (1996), 518–524  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. L. Z. Fishman, “One property of multistep difference methods for ordinary differential equations”, Comput. Math. Math. Phys., 37:9 (1997), 1031–1041  mathnet  mathscinet  zmath
    10. L. G. Kurakin, “Critical cases of stability. Converse implicit function theorem for dynamical systems with cosymmetry”, Math. Notes, 63:4 (1998), 503–508  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. L. Z. Fishman, “On a property of the Störmer method”, Comput. Math. Math. Phys., 38:11 (1998), 1747–1753  mathnet  zmath
    12. E. P. Belan, “O dinamike beguschikh voln v parabolicheskom uravnenii s preobrazovaniem sdviga prostranstvennoi peremennoi”, Zhurn. matem. fiz., anal., geom., 1:1 (2005), 3–34  mathnet  mathscinet  zmath  elib
    13. A. Yu. Kolesov, N. Kh. Rozov, “On the definition of ‘chaos’”, Russian Math. Surveys, 64:4 (2009), 701–744  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    14. L. G. Kurakin, “O kriteriyakh ustoichivosti raboty A. M. Lyapunova «Issledovanie odnogo iz osobennykh sluchaev zadachi ob ustoichivosti dvizheniya»”, Vladikavk. matem. zhurn., 11:3 (2009), 28–37  mathnet  mathscinet
    15. N. O. Sedova, “Sufficient stability conditions and stabilizing control design for delay differential systems of a special type”, J. Appl. Industr. Math., 6:1 (2012), 111–122  mathnet  crossref  mathscinet  elib
    16. N. O. Sedova, “On the principle of reduction for the nonlinear delay systems”, Autom. Remote Control, 72:9 (2011), 1864–1875  mathnet  crossref  mathscinet  zmath  isi
    17. A. I. Dvirnyj, V. I. Slyn'ko, “Investigating stability using nonlinear quasihomogeneous approximation to differential equations with impulsive action”, Sb. Math., 205:6 (2014), 862–891  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    18. Akhmet M., Kashkynbayev A., “Bifurcation in Autonomous and Nonautonomous Differential Equations With Discontinuities”, Bifurcation in Autonomous and Nonautonomous Differential Equations With Discontinuities, Nonlinear Physical Science, Springer-Verlag Singapore Pte Ltd, 2017, 1–166  crossref  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:931
    Full text:425
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019